# SDR HNAA9794136

- Difficulty date: March 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941HA
- Make and model: Dhav DHC8102
- Aircraft serial: 161
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 841101
- Condition: Failed
- Location: Nlg Door
- Part time: 21,240 hours
- Component: Eldec
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 3393 - YYZ-BWI - NOSE GEAR DOOR INDICATOR LIGHT ILLUMINATES IN FLIGHT.  STAYED ILLUMINATED AFTER GEAR SELECTED DOWN AND LOCKED.  REMOVED AND REPLACED NOSE LANDING GEAR FORWARD DOOR SENSOR.  (M)
